Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 77, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 13, 2025, 3:32 AM CDT for Burnet County, Texas. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2025, 3:32 AM CDT (08:32 UTC)
- Expired
- Jul 13, 2025, 4:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 91 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:30 AM CDT | FLASH FLOOD | 7 N Briggs, TX | EM stated that fire officials reported a foot of water over the bridge. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 238 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2239 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
981
WGUS54 KEWX 130832
FFWEWX
TXC053-131200-
/O.NEW.KEWX.FF.W.0077.250713T0832Z-250713T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
332 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northern Burnet County in south central Texas...
* Until 700 AM CDT.
* At 332 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. The expected rainfall rate is 2 to 4 inches in 1 hour.
Additional rainfall amounts up to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Sunnylane, Lake Victor, Watson and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
3095 9842 3095 9845 3097 9845 3098 9844
3101 9846 3102 9844 3103 9844 3103 9791
3091 9783 3087 9787 3085 9802 3085 9824
3083 9831 3083 9835 3085 9839
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
CP5 follow-up statements
303
WGUS74 KEWX 130939
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
439 AM CDT Sun Jul 13 2025
TXC053-131200-
/O.CON.KEWX.FF.W.0077.000000T0000Z-250713T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burnet TX-
439 AM CDT Sun Jul 13 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING
FOR NORTHERN BURNET COUNTY...
At 439 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 4 inches of rain have
fallen. The expected rainfall rate is 2 to 4 inches in 1 hour.
Additional rainfall amounts up to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Sunnylane, Lake Victor, Watson and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
3095 9842 3095 9845 3097 9845 3098 9844
3101 9846 3102 9844 3103 9844 3103 9791
3091 9783 3087 9787 3085 9802 3085 9824
3083 9831 3083 9835 3085 9839
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
CP875
WGUS54 KEWX 131032
FFWEWX
TXC053-131315-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
532 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northern Burnet County in south central Texas...
* Until 815 AM CDT.
* At 532 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 6 inches of rain
have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Sunnylane, Lake Victor, Watson and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
3095 9842 3095 9845 3097 9845 3098 9844
3101 9846 3102 9844 3103 9844 3103 9791
3091 9783 3087 9787 3085 9802 3085 9824
3083 9831 3083 9835 3085 9839
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
BRADY528
WGUS54 KEWX 131252
FFWEWX
TXC053-131515-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
752 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northern Burnet County in south central Texas...
* Until 1015 AM CDT.
* At 752 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 6 inches of rain
have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Sunnylane, Lake Victor, Watson and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
3095 9842 3095 9845 3097 9845 3098 9844
3101 9846 3102 9844 3103 9844 3103 9791
3091 9783 3087 9787 3085 9802 3085 9824
3083 9831 3083 9835 3085 9839
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
27102
WGUS54 KEWX 131447
FFWEWX
TXC053-131715-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
947 AM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northern Burnet County in south central Texas...
* Until 1215 PM CDT.
* At 947 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 6 inches of rain
have fallen. The expected rainfall rate is 1 to 3 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Sunnylane, Lake Victor, Watson and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
3095 9842 3095 9845 3097 9845 3098 9844
3101 9846 3102 9844 3103 9844 3103 9791
3091 9783 3087 9787 3085 9802 3085 9824
3083 9831 3083 9835 3085 9839
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
27835
WGUS54 KEWX 131703
FFWEWX
TXC053-132100-
/O.EXT.KEWX.FF.W.0077.000000T0000Z-250713T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1203 PM CDT Sun Jul 13 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northern Burnet County in south central Texas...
* Until 400 PM CDT.
* At 1203 PM CDT, Emergency management reported numerous road
closures due to thunderstorms producing heavy rain across the
warned area. Between 2 and 6 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Sunnylane, Lake Victor, Watson and Briggs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3089 9843 3092 9844 3093 9842 3094 9841
3095 9842 3095 9845 3097 9845 3098 9844
3101 9846 3102 9844 3103 9844 3103 9791
3091 9783 3087 9787 3085 9802 3085 9824
3083 9831 3083 9835 3085 9839
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 1:03 AM CDT, 2 hours 29 minutes earlier. Its key messages:
- A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday
- Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande
- Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening
- Rapid river rises are anticipated with this dangerous flash flooding event
Area forecast discussion, Jul 13, 1:03 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 103 AM CDT Sun Jul 13 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... - A dangerous risk with potential of high impact flash flooding is forecast for later tonight into Sunday - Level 3 of 4 risk of excessive rainfall for the rest of tonight into Sunday morning for parts of the southern Edwards Plateau and Hill Country; a Level 2 of 4 risk along the I-35 corridor and/or near the Rio Grande - Rainfall amounts of 2 to 4 inches with isolated 9 to 12 inches possible across the Flood Watch area through Sunday evening - Rapid river rises are anticipated with this dangerous flash flooding event && .SHORT TERM... (Today through Monday) Issued at 1254 AM CDT Sun Jul 13 2025 A dangerous risk with the potential of high impact flash flooding event is unfolding late tonight into Sunday. Various meteorological features are forecast to come together to create heavy rain rates (2 to 4 inches/hr) leading to flash flooding and rapid river rises. The complex of storms is likely to slowly push to the southeast from the San Angelo area as abundant Gulf moisture feeds into the convergence zone (line of storms). This is a dangerous situation since we already had a significant heavy rain event last week with soils near to saturation or at saturation levels. Runoff will take over quickly making rivers to rise to dangerous levels in addition to flash flooding across poor drainage and low-lying areas and low water crossing. Hires models are in good agreement with tonight's heavy rainfall event and therefore, our confidence is medium to high as far as occurrence and locations. With that said, higher rainfall amounts are expected through the Flood Watch period with 2 to 4 inches and isolated 9 to 12 inches possible. There is a good chance that the Flood Watch gets extended and expanded on Sunday with new data suggesting for heavy rain to continue Sunday evening into Monday morning as a mesoscale convective vortex lingers around the Hill Country. For now, we are concentrating for the late tonight into Sunday morning period. && .LONG TERM... (Monday night through Saturday) Issued at 1254 AM CDT Sun Jul 13 2025 For the extended forecast period, relatively dry and warm conditions are expected mid to late week with high temperatures at seasonal values for most of the work week and reaching the mid to upper 90s by next weekend. && .AVIATION... (06Z TAFS) Issued at 1254 AM CDT Sun Jul 13 2025 MVFR cigs return overnight across the local area terminals and stay through mid morning on Sunday. We are expected heavy rain overnight into Sunday morning across the Hill Country, southern Edwards Plateau, and Rio Grande. At this time, this activity should stay to the north and northwest of the airports. By mid to late Sunday morning into the afternoon period, rain chances and thunderstorm probabilities increase for the I-35 sites and KDRT. Stronger storms could produce heavy downpours and reduced visibilities. A southeast to south wind flow is forecast to dominate during this forecast cycle with speeds around 6 to 12 knots and gusts up to 22 knots . && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 92 74 93 75 / 60 20 20 0 Austin Bergstrom Intl Airport 92 74 92 75 / 50 20 20 10 New Braunfels Muni Airport 93 73 94 74 / 40 20 20 10 Burnet Muni Airport 88 72 90 73 / 70 30 20 10 Del Rio Intl Airport 95 76 95 77 / 30 40 20 20 Georgetown Muni Airport 90 73 92 74 / 60 30 20 0 Hondo Muni Airport 93 73 93 75 / 30 30 20 10 San Marcos Muni Airport 93 73 93 74 / 50 20 20 10 La Grange - Fayette Regional 90 75 92 75 / 50 20 30 0 San Antonio Intl Airport 93 75 93 76 / 30 20 20 10 Stinson Muni Airport 95 75 95 76 / 30 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bexar-Blanco-Burnet- Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano-Medina-Real- Travis-Uvalde-Val Verde-Williamson. && Short-Term...17 Long-Term...17 Aviation...17
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:33 AM CDT | River Flood Warning | EWX | Kerr | 18 hr |
| Jul 13, 2:58 AM CDT | Areal Flood Advisory | EWX | Burnet | 34 min |
| Jul 13, 4:06 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 12 hr |
| Jul 13, 6:03 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 99 min |
| Jul 13, 7:02 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 7 hr |
| Jul 13, 7:27 AM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| Jul 13, 7:42 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 8 hr |
| Jul 13, 8:08 AM CDT | River Flood Warning | EWX | Llano | 36 hr |
| Jul 13, 8:26 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 8:51 AM CDT | Flash Flood Warning | EWX | Kerr, Real | 3 hr |
| Jul 13, 9:10 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 13, 11:50 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| Jul 13, 12:42 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jul 13, 12:47 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 33 hr |
| Jul 13, 1:32 PM CDT | River Flood Warning | EWX | Val Verde | 40 hr |
| Jul 13, 4:01 PM CDT | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Gonzales, Lavaca, Lee | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.